MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 9MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 9MM; SEE H10
Catalog Number 208-22-09
Medical Device Problem Codes Structural Problem (2506); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 11/30/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Pending investigation.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
As reported via legal documentation a patient had an initial right total knee arthroplasty on (b)(6) 2009 and then approximately 8 months later had a screw used to secure the polyethylene spacer back out "[the spine stiffening screw, backed out of the insert]" it was removed and a new insert and screw were placed.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: e1, e2, e3, g2, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The reason for the revision reported cannot be conclusively determined.The revision may have been reported at this later time due to inclusion of one of the patient¿s implanted devices in the polyethylene packaging recall.Based on the length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear and is likely the result of loosening of the spine stiffener screw, as reported in the operative notes.However, this cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.

Brand Name
CC TIBIAL INSERT SZ 2, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17556847
Report Number1038671-2023-01966
Device Sequence Number4880293
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2013
Device Catalogue Number208-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer06/03/2025
05/11/2026
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date06/04/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale